# SDR RAAA98B1016

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK PER CARD C 52003, FOUND BS 717 FUSELAGE SKIN INTERIOR CORRODED AT STR 27L TO 28L.  REPAIRED PER DWG NR 65C15378 M-54 NR 081.
